# SDR ASAA2022070438897

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,303 hours, 15,225 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE ARMED GREEN LIGHT IS INOP. AUTO THROTTLE WORKS FINE. GROUNDED - YES. AUTO THROUTTLE ARM GREEN LIGHT OPS NML. REF INSTLN TEST NOTE REF B737-800 AMM 22-11-34-860-004.
